# SDR VNAA0712002

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 8,218 hours, 8,429 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: 3533
- Condition: Failed
- Location: Thrust Reverser
- Part time: 8,249 hours, 8,463 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LEFT HAND THRUST REVERSER UNLOCKED AMBER MESSAGE AFTER TAKEOFF.  CREW FOLLOWED THE QRH AND RETURNED TO TRI WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE POWER DRIVE UNIT IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
